# SDR AWXA200200938

- Difficulty date: September 29, 2002
- Submitted: September 30, 2002
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 41,358 hours, 18,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - EEL - EMERGENCY LIGHT BATTERY FAILED TEST AT FLIGHT ATTENDANT PANEL AND EMERGENCY POWER SUPPLY UNIT 11WL.  MAINTENANCE REPLACED EMERGENCY LIGHT BATTERY AT EMERGENCY POWER SUPPLY UNIT 11WL.  OPERATIONAL TEST WAS GOOD.
